BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 5, Issue Number: 2

Volume: 5, Issue: 2 (30 Articles)

Research Article
Title: On an application of Laplace transforms
Authors: Murat Duz
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:193-198
DOI: 10.20852/ntmsci.2017.168
Viewed: (1179) times
Abstract | Full Text| PDF

Research Article
Title: Holder valuation and holder rigidity for right ring of fractions
Authors: Abdolghafoor Allahyari, Mohammad Hossein Hosseini
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:237-241
DOI: 10.20852/ntmsci.2017.174
Viewed: (1025) times
Abstract | Full Text| PDF

Research Article
Title: Integral transform involving Bessel's function
Authors: N. U. Khan , Tarannum Kashmin
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:168-172
DOI: 10.20852/ntmsci.2017.164
Viewed: (1382) times
Abstract | Full Text| PDF

Research Article
Title: Numerical investigation of deposition and dispersion of aerosols in a concentric annulus
Authors: Milad Gerailinejad, Davood Domairy Ganj, Mehran Khaki
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:157-167
DOI: 10.20852/ntmsci.2017.163
Viewed: (1291) times
Abstract | Full Text| PDF

Research Article
Title: Convergence of powers and Canonical form of s-transitive intuitionistic fuzzy matrix
Authors: Riyaz Padder, P Murugadas
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:229-236
DOI: 10.20852/ntmsci.2017.173
Viewed: (936) times
Abstract | Full Text| PDF

Research Article
Title: A characterization of curves according to parallel transport frame in Euclidean n-space E^n
Authors: Sezgin Buyukkutuk, Ilim Kisi, Gunay Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:61-68
DOI: 10.20852/ntmsci.2017.155
Viewed: (1332) times
Abstract | Full Text| PDF

Research Article
Title: On the basic properties of generalized relative order of entire functions
Authors: Sanjib Kumar Datta, Tanmay Biswas, Jinarul Haque Shaikh
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:242-251
DOI: 10.20852/ntmsci.2017.175
Viewed: (1012) times
Abstract | Full Text| PDF

Research Article
Title: Growth properties of composite analytic functions of several complex variables in unit polydisc under the treatment of slowly changing functions
Authors: Sanjib Kumar Datta, Tanmay Biswas and Ahsanul Hoque
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:85-96
DOI: 10.20852/ntmsci.2017.158
Viewed: (1044) times
Abstract | Full Text| PDF

Research Article
Title: On the growth estimates of entire functions of double complex variables
Authors: Sanjib Datta, Tanmay Biswas
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:252-272
DOI: 10.20852/ntmsci.2017.176
Viewed: (1067) times
Abstract | Full Text| PDF

Research Article
Title: Some growth analysis of entire functions in the form of vector valued Dirichlet series on the basis of their relative Ritt*-order and relative Ritt L*-lower order
Authors: Sanjib Kumar Datta, Tanmay Biswas
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:97-103
DOI: 10.20852/ntmsci.2017.159
Viewed: (988) times
Abstract | Full Text| PDF

Research Article
Title: On relative Ritt L*-type and relative Ritt L*-weak type of entire functions presented in the form of vector valued Dirichlet series
Authors: Sanjib Kumar Datta, Tanmay Biswas
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:104-111
DOI: 10.20852/ntmsci.2017.160
Viewed: (983) times
Abstract | Full Text| PDF

Research Article
Title: A fast algorithm of two-level banded Toeplitz systems of linear equations with application to image restoration
Authors: Skander Belhaj, Marwa Dridi
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:277-283
DOI: 10.20852/ntmsci.2017.178
Viewed: (1268) times
Abstract | Full Text| PDF

Research Article
Title: A Note on the dimension of isometry group of a Riemannian manifold
Authors: Hulya Kadioglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:273-276
DOI: 10.20852/ntmsci.2017.177
Viewed: (1992) times
Abstract | Full Text| PDF

Research Article
Title: A new approach for determination of boundary function for diffusion equation by fourier method
Authors: Sertac Erman, Berrak Ozgur, Ali Demir
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:173-179
DOI: 10.20852/ntmsci.2017.165
Viewed: (1143) times
Abstract | Full Text| PDF

Research Article
Title: Quarter-symmetric metric connection on a Lorentzian α-Sasakian manifold
Authors: Venkatesha, Divyashree G.
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:69-79
DOI: 10.20852/ntmsci.2017.156
Viewed: (1143) times
Abstract | Full Text| PDF

Research Article
Title: Static behaviour of two-directional functionally graded sandwich beams using various beam theories
Authors: Armagan Karamanli
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:112-147
DOI: 10.20852/ntmsci.2017.161
Viewed: (1387) times
Abstract | Full Text| PDF

Research Article
Title: A new two step iterative scheme for a finite family of nonself I-asymptotically nonexpansive mappings in Banach space
Authors: Birol Gunduz
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:16-28
DOI: 10.20852/ntmsci.2017.151
Viewed: (1032) times
Abstract | Full Text| PDF

Research Article
Title: A new distribution model with two-parameter
Authors: Ayse Bugatekin
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:80-84
DOI: 10.20852/ntmsci.2017.157
Viewed: (2169) times
Abstract | Full Text| PDF

Research Article
Title: Application variational iteration method with studying the convergence to nonlinear PDEs
Authors: Rabab F. Al-Bar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:53-60
DOI: 10.20852/ntmsci.2017.154
Viewed: (1347) times
Abstract | Full Text| PDF

Research Article
Title: Some new integral inequalities for n-times differentiable log-convex functions
Authors: Imdat Iscan, Huriye Kadakal and Mahir Kadakal
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:10-15
DOI: 10.20852/ntmsci.2017.150
Viewed: (1317) times
Abstract | Full Text| PDF

Research Article
Title: A way to obtain 2-uninorm on bounded lattice from uninorms defined on subintervals of bounded lattice
Authors: Umit Ertugrul
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:1-9
DOI: 10.20852/ntmsci.2017.149
Viewed: (1681) times
Abstract | Full Text| PDF

Research Article
Title: Some bounds on local connective chromatic number
Authors: Canan Ciftci, Pinar Dundar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:204-211
DOI: 10.20852/ntmsci.2017.170
Viewed: (998) times
Abstract | Full Text| PDF

Research Article
Title: Some new integral inequalities for functions whose nth derivatives in absolute value are (α, m)-convex functions
Authors: Imdat Iscan, Huriye Kadakal, Mahir Kadakal
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:180-185
DOI: 10.20852/ntmsci.2017.166
Viewed: (1187) times
Abstract | Full Text| PDF

Research Article
Title: Existence theorems for second-order radial epiderivatives
Authors: Gonca Inceoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:148-156
DOI: http://dx.doi.org/10.20852/ntmsci.2017.162
Viewed: (1201) times
Abstract | Full Text| PDF

Research Article
Title: An order UV obtained by uninorm and nullnorm
Authors: Umit Ertugrul
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:47-52
DOI: 10.20852/ntmsci.2017.153
Viewed: (943) times
Abstract | Full Text| PDF

Research Article
Title: Invariant criteria for the zero-coupon bond pricing Vasicek and Cox-Ingersoll-Ross Models
Authors: Ahmet Bakkaloglu, Taha Aziz, F.M. Mahomed
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:29-46
DOI: 10.20852/ntmsci.2017.152
Viewed: (1402) times
Abstract | Full Text| PDF

Research Article
Title: On the property between theta functions and Dedekind’s function according to the changes in the value periods
Authors: Ismet Yildiz, Pinar Kahraman, Deniz Yetkin, Barbaros Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:186-192
DOI: 10.20852/ntmsci.2017.167
Viewed: (1037) times
Abstract | Full Text| PDF

Research Article
Title: Extremal functions for starlike functions and convex functions
Authors: Ismet Yildiz, Oya Mert, Neslihan Uyanik, Neslihan Zorlu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:199-203
DOI: 10.20852/ntmsci.2017.169
Viewed: (1074) times
Abstract | Full Text| PDF

Research Article
Title: Note on the cross-section in the semi-tensor bundle
Authors: Furkan Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:212-221
DOI: 10.20852/ntmsci.2017.171
Viewed: (1460) times
Abstract | Full Text| PDF

Research Article
Title: The left Rieaman-Liouville fractional Hermite-Hadamard type inequalities for quasi-convex functions
Authors: Dunya Karapinar and Mehmet Kunt
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2017, Volume: 5, Issue: 2, (APR 2017), pp:222-228
DOI: 10.20852/ntmsci.2017.172
Viewed: (1201) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul